# SDR CALA9801226

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 945
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN SHEAR TIE ON MAIN FRAME AT FS 945 BETWEEN LONGERON 14R AND 15R.  THE SHEAR TIE WAS REMOVED AND A NEW SHEAR TIE WAS FABRICATED AND INSTALLED IAW SRM 53-11-3, 51-10-4, AND 51-10-3.
